BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the stability of quasi-static paths for finite-dimensional elastic-plastic systems with hardening

Participants in the publication
JOÃO A.C. MARTINS (Author)
MANUEL D.P. MONTEIRO MARQUES (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
ADRIEN PETROV (Author)

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK

Publication Identifiers
ISSN - 0044-2267

Volume
87

Starting page
303
Last page
313


Export

APA
JOÃO A.C. MARTINS, MANUEL D.P. MONTEIRO MARQUES, ADRIEN PETROV, (2007). On the stability of quasi-static paths for finite-dimensional elastic-plastic systems with hardening. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 87, 303-313. ISSN 0044-2267. eISSN .

IEEE
JOÃO A.C. MARTINS, MANUEL D.P. MONTEIRO MARQUES, ADRIEN PETROV, "On the stability of quasi-static paths for finite-dimensional elastic-plastic systems with hardening" in ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 87, pp. 303-313, 2007.

BIBTEX
@article{22130, author = {JOÃO A.C. MARTINS and MANUEL D.P. MONTEIRO MARQUES and ADRIEN PETROV}, title = {On the stability of quasi-static paths for finite-dimensional elastic-plastic systems with hardening}, journal = {ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK}, year = 2007, pages = {303-313}, volume = 87 }